Pennsylvania, 2020Damaging Winds in Pennsylvania, November 15, 2020
November 15, 2020 · NWS PBZ · 30 events in 13 counties and zones
A shortwave trough axis lifted quickly across the Great Lakes and the Upper Ohio Valley on November 15th, taking on a negative tilt as it did so. Deepening surface low pressure tracked across Michigan and into Ontario during the day, whipping a cold front across the region during the late morning and early afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave trough axis lifted quickly across the Great Lakes and the Upper Ohio Valley on November 15th, taking on a negative tilt as it did so. Deepening surface low pressure tracked across Michigan and into Ontario during the day, whipping a cold front across the region during the late morning and early afternoon. Some of the classic ingredients for a widespread wind event were present, including a negatively- tilted trough, jet positioning over the region, and a favorable Great Lakes surface low track. Strong post-frontal 3 hour pressure rises of 5-7 mb were observed, and a low-topped mostly lightning-free convective line accompanied the boundary. Widespread wind gusts of at least 45-55 MPH were observed, with several higher measured gusts seen. Along the convective line, gusts of 55-65 MPH likely occurred. This resulted in widespread reports of wind damage to trees and power lines, with a few instances of mostly minor structural damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 15, 12:26 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 15, 12:26 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1226 PM EST Sun Nov 15 2020
.SYNOPSIS...
Rain showers and high winds will accompany a crossing cold front
today. The first half of the week will feature below normal
temperatures and continued breezy conditions with a chance of rain
and snow showers on Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Ingredients for a widespread gradient wind event are in place with a
negatively tilted, and thus intensifying, trough with coincident
frontogenesis. No changes have been made to the Wind Advisory.
A line of severe storms has developed in Ohio where lapse rates and
bulk shear are both favorable for convection, as that area has
endured insolation this morning. Damaging wind gusts are possible
coincident with eastward propagating frontal line due to expected
isallobaric acceleration. This quick movement is anticipated as 5-7mb
pressure rises are occurring on the cyclonic shear side of the polar
jet stream.
Winds will drop below advisory levels this evening as the gradient
slowly relaxes but remain gusty as strong cold advection keeps lower
levels mixed. Isolated rain and snow shower activity will be possible
tonight north of PGH and in the ridges with prolonged vorticity
advection on the southwestern flank of low pressure.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
While a brief return to zonal flow on Monday will allow for partial
clearing and a breezy, chilly day, a coupled polar jet returns the
chance for precipitation on Tuesday. Left jet exit ascent and
vorticity advection will foster the opportunity for lake enhanced
rain and snow mainly east of Ohio. The rain/snow line will follow
typical freezing trends, with the absence of warm air intrusion
aloft. Accumulations should remain sub-advisory level with shallow
moisture, failing to reach past the lower threshold of the dendritic
growth zone.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Models/ensembles show a prolonged period of zonal flow. This will
lead to a mostly dry pattern with warmer temperatures through
Saturday.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Cold front will sweep across the region this afternoon, with the main
impact being wind gusts. Peak values of 35 to 45 knots out of the WSW are
likely at most terminals between 18Z and 00Z. A thin line of
thunderstorms will accompany the boundary into at least western PA,
and have included appropriate TEMPO groups. ZZV in particular could
see a strong to severe storm with up to 50 knot gusts. Ceilings will
generally be low VFR or high MVFR.
After 00Z, wind gusts will slowly diminish through the night, and
only a few scattered showers are expected to remain. Ceilings varying
from MVFR to low VFR will continue. Wind gusts will continue to
subside after sunrise, with VFR flight conditions expected.
.Outlook...
Restriction potential returns Mon night thru Wed with a crossing
cdfnt and subsequent cold NW flow.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 7 PM EST this evening for PAZ007>009-013>016-
020>023-029-031-073>076.
OH...Wind Advisory until 7 PM EST this evening for OHZ039>041-048>050-
057>059-068-069.
WV...Wind Advisory until 7 PM EST this evening for WVZ001>004-012-021-
509>514.
&&Hazardous weather outlook, Nov 15, 2:18 PM EST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
218 PM EST Sun Nov 15 2020
OHZ039-040-048-049-057>059-068-069-PAZ031-075-076-WVZ004-012-021-
509>514-161930-
Tuscarawas-Carroll-Coshocton-Harrison-Muskingum-Guernsey-Belmont-
Noble-Monroe-Greene-Fayette-Fayette Ridges-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
218 PM EST Sun Nov 15 2020
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, northern West Virginia and the northern panhandle of
West Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
OHZ041-050-PAZ007-008-013-014-020-WVZ001-161930-
Columbiana-Jefferson OH-Mercer-Venango-Lawrence-Butler-Beaver-
Hancock-
218 PM EST Sun Nov 15 2020
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 509 IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania and
northern West Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
PAZ009-015-016-021>023-029-073-074-WVZ002-003-161930-
Forest-Clarion-Jefferson PA-Allegheny-Armstrong-Indiana-Washington-
Westmoreland-Westmoreland Ridges-Brooke-Ohio-
218 PM EST Sun Nov 15 2020
...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 6 PM EST THIS
EVENING...
This Hazardous Weather Outlook is for northwest Pennsylvania,
southwest Pennsylvania, western Pennsylvania and the northern
panhandle of West Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Nov 15, 1:33 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
133 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG ZANESVILLE 39.95N 82.01W
11/15/2020 MUSKINGUM OH LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY
&&
EVENT NUMBER PBZ2001396
CLLocal storm report, Nov 15, 1:45 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
145 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG WALHONDING 40.36N 82.15W
11/15/2020 COSHOCTON OH LAW ENFORCEMENT
POWER LINES RIPPED OFF OF A HOUSE. TIME ESTIMATED FROM
RADAR.
1258 PM TSTM WND DMG NEW GUILFORD 40.29N 82.16W
11/15/2020 COSHOCTON OH LAW ENFORCEMENT
TREES DOWN ON STATE ROUTES 206 AND 541. TIME ESTIMATED
FROM RADAR.
0100 PM TSTM WND DMG NORTH ZANESVILLE 39.98N 82.00W
11/15/2020 MUSKINGUM OH SOCIAL MEDIA
TREES DOWN AND ROOF SHINGLES BLOWN OFF
&&
EVENT NUMBER PBZ2001397
EVENT NUMBER PBZ2001398
EVENT NUMBER PBZ2001399
CLLocal storm report, Nov 15, 1:58 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG DOVER 40.53N 81.48W
11/15/2020 TUSCARAWAS OH TRAINED SPOTTER
REPORT OF POWER POLES BENT AND SLIGHT PROPERTY DAMAGE
TO HOME.
&&
EVENT NUMBER PBZ2001400
JFLocal storm report, Nov 15, 2:13 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
213 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND GST ZANESVILLE 39.98N 82.02W
11/15/2020 M52 MPH MUSKINGUM OH MESONET
0111 PM TSTM WND GST ZANESVILLE AIRPORT 39.95N 81.90W
11/15/2020 M54 MPH MUSKINGUM OH ASOS
0125 PM TSTM WND GST SUGARCREEK 40.51N 81.66W
11/15/2020 M59 MPH TUSCARAWAS OH MESONET
&&
EVENT NUMBER PBZ2001401
EVENT NUMBER PBZ2001402
EVENT NUMBER PBZ2001403
CLLocal storm report, Nov 15, 2:16 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
216 PM EST SUN NOV 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG ST. CLAIRSVILLE 40.08N 80.90W
11/15/2020 BELMONT OH EMERGENCY MNGR
BELMONT COUNTY EOC MEASURED 50MPH GUST; EOC RUNNING ON
GENERATOR POWER.
&&
EVENT NUMBER PBZ2001404
SKHThunderstorm Wind, Lawrence
- When
- November 15, 2:29 PM EST
- Where
- Lawrence County, New Castle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- State Official
- Coordinates
- 41.000, -80.350
Widespread tree and power line damage was reported across the county.
Thunderstorm Wind, Lawrence
- When
- November 15, 2:30 PM EST
- Where
- Lawrence County, 0.52 mi E of New Castle Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.970, -80.340
A trained spotter reported that tree and limb damage occurred on their property, causing some damage.
Thunderstorm Wind, Lawrence
- When
- November 15, 2:34 PM EST
- Where
- Lawrence County, 0.69 mi S of Ellwood City
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 40.860, -80.280
Trees and wires were blown down in Ellwood City.
Thunderstorm Wind, Mercer
- When
- November 15, 2:34 PM EST
- Where
- Mercer County, 0.52 mi W of Mercer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 41.230, -80.240
Numerous trees were reported to be down in Mercer.
Thunderstorm Wind, Mercer
- When
- November 15, 2:34 PM EST
- Where
- Mercer County, Transfer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 41.330, -80.430
A building was damaged at the Reynolds Drive-In. A picture was provided.
Thunderstorm Wind, Mercer
- When
- November 15, 2:35 PM EST
- Where
- Mercer County, 0.52 mi W of Mercer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.230, -80.240
A tree limb was reported to have damaged a car, and a tree fell on a house, both in the Mercer area.
Thunderstorm Wind, Beaver
- When
- November 15, 2:36 PM EST
- Where
- Beaver County, 0.52 mi W of Josephtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 40.670, -80.340
High winds caused a crane to snap and collapse at the Shell cracker plant in Beaver County.
Thunderstorm Wind, Mercer
- When
- November 15, 2:39 PM EST
- Where
- Mercer County, 0.52 mi W of Mercer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- 911 Call Center
- Coordinates
- 41.230, -80.240
Numerous reports of wind damage were received from across the county.
Thunderstorm Wind, Mercer
- When
- November 15, 2:42 PM EST
- Where
- Mercer County, 0.69 mi S of Sandy Lake
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 41.340, -80.080
Falling trees caused damage to headstones at Oak Hill Cemetery.
Thunderstorm Wind, Beaver
- When
- November 15, 2:43 PM EST
- Where
- Beaver County, 0.73 mi NNE of South Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 40.590, -80.225
A metal roof was blown off of a building on Duss Avenue in Ambridge.
Thunderstorm Wind, Greene
- When
- November 15, 2:43 PM EST
- Where
- Greene County, 0.69 mi S of Wind Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 39.910, -80.430
Trees and power lines were downed in the western part of the county.
Thunderstorm Wind, Allegheny
- When
- November 15, 2:45 PM EST
- Where
- Allegheny County, 0.87 mi SW of Bower Hill
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.360, -80.110
Power lines were blown down on Washington Pike.
Thunderstorm Wind, Allegheny
- When
- November 15, 2:52 PM EST
- Where
- Allegheny County, 1.26 mi WSW of Mt Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 40.370, -80.050
In Mount Lebanon and South Park, trees and wires were blown down. A tree hit a fire hydrant on Beadling Road and caused damage to it.
Thunderstorm Wind, Butler
- When
- November 15, 2:52 PM EST
- Where
- Butler County, 1.25 mi ESE of Homeacre
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- State Official
- Coordinates
- 40.860, -79.900
Trees and wires were downed across the county.
Thunderstorm Wind, Venango
- When
- November 15, 2:52 PM EST
- Where
- Venango County, Kennerdell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- State Official
- Coordinates
- 41.270, -79.850
A tree fell on a house at an unknown address, with moderate damage seen.
Thunderstorm Wind, Venango
- When
- November 15, 2:57 PM EST
- Where
- Venango County, 0.86 mi SE of Franklin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- 911 Call Center
- Coordinates
- 41.390, -79.840
A total of 83 trees were blown down across the county.
Thunderstorm Wind, Indiana
- When
- November 15, 3:00 PM EST
- Where
- Indiana County, 1.72 mi ENE of Parkwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.630, -79.240
Thunderstorm Wind, Allegheny
- When
- November 15, 3:03 PM EST
- Where
- Allegheny County, 1.48 mi SSE of Harwick
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.550, -79.790
Trees were reported to be uprooted.
Thunderstorm Wind, Westmoreland
- When
- November 15, 3:16 PM EST
- Where
- Westmoreland County, 0.87 mi NE of Lincoln Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 40.310, -79.610
Damage to a building created debris that blew on to Route 30.
Thunderstorm Wind, Westmoreland
- When
- November 15, 3:16 PM EST
- Where
- Westmoreland County, 0.53 mi W of Penn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.330, -79.640
A tree fell on to a home in Penn Heights Mobile Park.
Thunderstorm Wind, Forest
- When
- November 15, 3:17 PM EST
- Where
- Forest County, 4.95 mi SSE of Tionesta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 41.430, -79.450
Trees were blown down between Tionesta and Fryburg, with some power outages reported.
Thunderstorm Wind, Armstrong
- When
- November 15, 3:22 PM EST
- Where
- Armstrong County, 0.87 mi NE of West Kittanning
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- 911 Call Center
- Coordinates
- 40.830, -79.520
Widespread tree and power line damage was reported across Armstrong County.
Thunderstorm Wind, Forest
- When
- November 15, 3:22 PM EST
- Where
- Forest County, 3.79 mi SSW of Kizer Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 41.450, -79.410
Multiple trees were reported to be blown down.
Thunderstorm Wind, Westmoreland
- When
- November 15, 3:34 PM EST
- Where
- Westmoreland County, 0.87 mi NE of Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- 911 Call Center
- Coordinates
- 40.310, -79.540
Widespread wind damage, along with trees and wires down, was reported across Westmoreland County.
Thunderstorm Wind, Fayette
- When
- November 15, 3:38 PM EST
- Where
- Fayette County, 1.73 mi ESE of West Overton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.090, -79.520
Minor structural damage occurred to barn doors and fencing.
Thunderstorm Wind, Indiana
- When
- November 15, 3:38 PM EST
- Where
- Indiana County, 0.87 mi SW of Chevy Chase Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- 911 Call Center
- Coordinates
- 40.620, -79.160
Widespread tree and power line damage occurred in Indiana County.
Thunderstorm Wind, Jefferson
- When
- November 15, 3:41 PM EST
- Where
- Jefferson County, 0.69 mi S of Brookville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- 911 Call Center
- Coordinates
- 41.160, -79.080
Widespread wind damage was reported across Jefferson County.
Thunderstorm Wind, Fayette
- When
- November 15, 3:42 PM EST
- Where
- Fayette County, 0.53 mi W of Connellsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.020, -79.590
A tree was reported to be blown down on to a home.
Thunderstorm Wind, Westmoreland
- When
- November 15, 3:45 PM EST
- Where
- Westmoreland County, 1.72 mi SE of Whitney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.233, -79.396
A tree was blown on to a home on Quarry Road.
Thunderstorm Wind, Fayette
- When
- November 15, 3:48 PM EST
- Where
- Fayette County, 0.87 mi NE of Farmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 39.810, -79.570
A tree was blown on to a home.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Ohio, November 15, 20202 deaths · $520,000 · 51 kt wind · 23 events
- High Wind and Strong Wind in Ohio, November 15, 20201 death · $170,000 · 57 kt wind · 20 events
- Storm Surge and Coastal Flood in California, November 15, 20201 death · 3 events
- Lakeshore Flood and High Wind in Michigan, November 15, 2020$6.7 million · 56 kt wind · 18 events
- Lakeshore Flood and Damaging Winds in New York, November 15 to 16, 2020$1.2 million · 60 kt wind · 49 events
- High Surf in Washington, November 15, 2020$5.0 million · 1 event
- Coastal Flood in Washington, November 15, 2020$2.0 million · 1 event
- Damaging Winds in Maryland, November 15, 2020$121,000 · 60 kt wind · 47 events
- Damaging Winds and High Wind in Massachusetts, November 15 to 16, 20201 injured · $56,000 · 56 kt wind · 41 events
- High Wind and Strong Wind in Kentucky, November 15, 20202 injured · $210,000 · 51 kt wind · 4 events
- Damaging Winds in Ohio, November 15, 2020$165,000 · 57 kt wind · 23 events
- Hail and Damaging Winds in Ohio, November 15, 20202 injured · 66 kt wind · 57 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 927584, 927586, 927588, 927589, 927601, 927613, 927614, 927616, 927617, 927619, 927620, 927621, 927622, 927623, 927626, 927630, 927631, 927640, 927643, 927644, 927645, 927651, 927652, 927656, 927663, 927664, 927667, 927668, 927672, 927674.